Calcium carbonate is a medication taken to treat low blood calcium levels. It also treats osteoporosis, osteomalacia, and hyperparathyroidism. Calcium is necessary for normal body functions. It helps in the functioning of nerves, cells, muscles, and bones. It serves as an antacid to treat heartburn and indigestion.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, How much vitamin D should I take on a daily basis? I am 50 years old. What is the most you can take? What are the normal levels of vitamin D? Thanks. Read Full »
Answer: Hello, Welcome to icliniq.com. It depends whether you are deficient or not. You should check your vitamin D levels first. The normal level will be more than 30 ng/mL. If you are deficient, then you need tablet Uprise D3 60k (Cholecalciferol), once a week for eight weeks. Then once a month for six mo... Read Full »
Query: Hello doctor, I am a mother of a 14 year old son. Over the past couple of months, my son has severe knee pains daily. He has vitamin D deficiency, which I have been told may cause it. The pain usually starts after being in one position for too long. It only lasts for about a minute but the pain is b... Read Full »
Answer: Hi, Welcome to icliniq.com. The symptoms you suggested point towards chondromalacia patella, which happens to be due to the softening of cartilage behind the knee cap. I suggest you try taking the following. Tablet Ibuprofen 400 mg, twice a day for ten days after food. Tablet Rabeprazole 20 mg, tw... Read Full »
Query: Hello doctor, From the past few weeks, I have had severe pain and inflammation in both the legs, from my knees to the foot. I limp while walking, and have no injuries or accident. Also, I feel very lazy, weak, and sometimes feel feverish in the evenings. My concentration at work is also going down. ... Read Full »
Answer: Hello, Welcome to icliniq.com. I have seen your reports (attachment removed to protect patient identity). There is nothing serious, no need to worry. The central problem associated with you is obesity. Obesity has lead to excess fat deposition in the liver, leading to mild elevation of AST (aspartat... Read Full »
Query: Hi doctor, I am an 18 year old male. My left shoulder has been having a tingling sensation, which starts when I use the laptop for typing or playing games. I have been having this symptom for more than half a year, this tingling sensation starts when I am just sitting down. It does not hurt, but it... Read Full »
Answer: Hi, Welcome to icliniq.com. This tingling pain over the shoulder can be due to the cervical spine nerve irritation or nowadays it is a new symptom affecting many young people using electrical gadgets. The knee pain can be an injury to ligaments or just a contusion. I suggest you try do... Read Full »
Query: Hi doctor, I often have gas problems. I work in the night shift. Whenever I eat, gas is formed. Sometimes, the back part of the neck starts aching. Also, I feel dizzy sometimes. What to do? Read Full »
Answer: Hi, Welcome to icliniq.com. I feel sorry for this issue you have with your digestive system. You need to start jogging or treadmill for cardio exercises. Take water before meals and not after that. I suggest orally Itopride 30 minutes before taking a meal to make gastric motility better. Also, befo... Read Full »
Query: Hello doctor, I am a 54-year-male. I am a sugar patient. I have sudden pain at the back side of the head, and I had the same problem at five years back. Yesterday he went to the hospital, and the doctor suggested a tablet Amitone (Calcium carbonate) 10 mg at 8 pm for one month. After taking this tab... Read Full »
Answer: Hello, Welcome to icliniq.com. It is essential to rule out the cause of the headache first and foremost and to see whether these physical symptoms he has now are related to the headache or medication. Since it is at the back of the headache, I would strongly suggest getting a CT scan done to rule ... Read Full »
Query: Hi, I am a 41 year old male weighing 79 kg. I have vitamin D3 deficiency for the past two years and for which I had Vitamin D3 tablets for three months. Since one year I have pain in my arms, fingers and many parts of the body. Please go through my attached test reports and advice some treatme... Read Full »
Answer: Hi, Welcome to icliniq.com. After going through your reports (attachment removed to protect patient identity), your Vitamin D level is very low, and lipid profile is minimally deranged. I suggest you try taking the following medicines. Consult with your specialist doctor, discuss with him or her ... Read Full »